# SDR DALA2015101306087

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS TOOL MARK AND CORROSION ON COUNTERSINK AT LT FUEL ACCESS NR 1355C. FUEL ACCESS NR 1355C WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED UNDER CARD 2800-0120, JOB 001-0396.
